# SDR ASAA2015040411576

- Difficulty date: April 4, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 111A22031
- Condition: Cracked
- Location: Bs 540 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD CHORD AT STA 540 HAS 1 EA FASTENER HOLE CRACK, BS 540-BS 540, STR 22R-STR 23R.  ACFT GROUNDED.  REPAIRED IAW EA 900-57EA-14971 AND REO-G18873, REV A.
